Generalization of the equation for the quasi-stationary relativistic electron beam envelope to the case of resistive hose instability

Research output

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1699-1701
JournalTechnical Physics
Volume58
Issue number11
DOIs
Publication statusPublished - 2013

Cite this

@article{cc9ccff62ee343e893108d9e1b8e2b36,
title = "Generalization of the equation for the quasi-stationary relativistic electron beam envelope to the case of resistive hose instability",
author = "E.K. Kolesnikov and A.S. Manuilov",
year = "2013",
doi = "10.1134/S106378421311008X",
language = "English",
volume = "58",
pages = "1699--1701",
journal = "Technical Physics",
issn = "1063-7842",
publisher = "Pleiades Publishing",
number = "11",

}

TY - JOUR

T1 - Generalization of the equation for the quasi-stationary relativistic electron beam envelope to the case of resistive hose instability

AU - Kolesnikov, E.K.

AU - Manuilov, A.S.

PY - 2013

Y1 - 2013

U2 - 10.1134/S106378421311008X

DO - 10.1134/S106378421311008X

M3 - Article

VL - 58

SP - 1699

EP - 1701

JO - Technical Physics

JF - Technical Physics

SN - 1063-7842

IS - 11

ER -